On the spectrum of A(Ω) and $H^∞(Ω)$

Tom 58 / 1993

Urban Cegrell Annales Polonici Mathematici 58 (1993), 193-199 DOI: 10.4064/ap-58-2-193-199

Streszczenie

We study some properties of the maximal ideal space of the bounded holomorphic functions in several variables. Two examples of bounded balanced domains are introduced, both having non-trivial maximal ideals.

Autorzy

  • Urban Cegrell

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek